Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
A graph labeling problem

Tao Luo and Leah Yu

Vol. 17 (2024), No. 2, 327–335
Abstract

Several special types of Leech trees are investigated in this note. In particular, it is shown that there is no diameter-3 Leech tree of order n 7, and there are at most finitely many diameter-4 Leech trees. A result of Székely, Wang, and Zhang on maximum degree of a vertex in a Leech tree is also improved.

Keywords
graph labeling, Leech tree, Sidon sets
Mathematical Subject Classification
Primary: 05C05, 05C78, 11B83
Milestones
Received: 11 January 2023
Revised: 3 May 2023
Accepted: 5 May 2023
Published: 20 May 2024

Communicated by Kenneth S. Berenhaut
Authors
Tao Luo
Department of Mathematics
City University of Hong Kong
Kowloon
Hong Kong
Leah Yu
Centerville High School
Centerville, OH
United States